# SDR AALA201807129008

- Difficulty date: June 27, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: D5348001921795
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACK INDICATED ON THE FLOOR STRUCTURE (TRAY) BETWEEN FR 68 & 69 AT LEVEL STR 23R OF THE AFT GALLEY AREA. REPLACED FLOOR STRUCTURE (TRAY) PER SRM 51-72-11 DRAWING D53480019.
